MAUDE Adverse Event Report: JJSV MFG. MALAYSIA SDN. BHD. TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

JJSV MFG. MALAYSIA SDN. BHD. TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4, a5 patient information: not provided.The customer indicated that patient information cannot be provided due to personal data privacy legislation/policy.Section h3-other (81): the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6- health effect - impact code: 2140 used to capture the report of dysphotopsia and glare.An attempt was made to obtain the missing information.However, the customer referred to personal data privacy legislation/policy.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was explanted due to the patient experiencing dysphotopsia and night glare.There were no complications such as vitrectomy, sutures, incision enlargement or delay in the procedure.No medication outside the standard of care was required.The symptoms did not impact the patient¿s daily activities.The patient has fully recovered.The customer indicated that patient information cannot be provided due to personal data privacy legislation/policy.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
JJSV MFG. MALAYSIA SDN. BHD.
ind. zone phase 3, kulim hi-te
kulim, kedah 09000
MY  09000
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18603692
Report Number3012236936-2024-00162
Device Sequence Number2845618
Product Code POE
UDI-Device Identifier05050474579156
UDI-Public(01)05050474579156(17)220913
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2022
Device Model NumberZXR00
Device Catalogue NumberZXR00U0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown